Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fedup65

Member
  • Posts

    46
  • Joined

  • Last visited

Reputation

0 Neutral

About fedup65

  • Birthday 11/11/1910

Profile Information

  • Gender
    Female
  • Location
    new york
  • Interests
    sleeping. Entemann's. sleeping. and baseball.

Recent Profile Visitors

1114 profile views
  1. Did anyone experience body hair loss of any kind while on accutane? My hair is drying out really bad so I'm expecting some hair loss on my head, but I'm wondering if I will lose any hair on my body. I'm assuming so since the accutane isn't discriminatory and affects our whole system the same, not just our face. Let me know, I'm really curious.
  2. I can't stand to leave a giant whitehead on my face. I have to pick those b/c I won't leave the house w/one. But I'm trying not to pick anything else, no matter how bad I want to. I totally agree w/Roxy-- it does make them stay around for much longer. They are healing pretty quickly by themselves if I just leave them alone.
  3. Oh crap this is making me really nervous...maybe it'll help me stop! Yeah I don't believe in the rubber-band-on-the-wrist-negative-reinforcement stuff. It doesn't work for me, anyway. Despite all the picking I've done over the years I only have two icepick scars, so hopefully I can stop now and not get any more.
  4. Could you see that you'd scarred right away (like a red mark) or did it come out later (like an uneveness in your skin)??
  5. Hi guys, I just picked the crap out of my face. I've been on accutane for 8 days and the popping is getting really good b/c everything is coming to the surface. Did anyone else pick on tane? My skin is not breaking or bleeding or scabbing the way I've read about so it's hard for me to stop. It's so satisfying...
  6. This totally happened to me, but it was during my first few days on the medication. I came home late from work one night and was really hungry so I thought maybe I was spaced out from low blood sugar. I ate something, and then as I was going to bed I almost fell over from being so dizzy. I was totally spaced out the next day, really bad. I just sat on the couch and watched TV for like 12 hours and then the next day it was a little better, and the day after that it was gone. If it doesn't go away
  7. I hate Cetaphil. The face wash breaks me out (doesn't clean all my makeup off) and my derm gave me a sample of Cetaphil cream and it stung and burned when I applied it to my face! I just use Aquaphor all over my face at night and my lips and I have Purpose face lotion for daytime. I'm on day 7 and I'm getting headaches too but it really isn't that bad. I'm getting more a stinging than a burning feeling.
  8. My derm gave me a script for Vaniqa. It's a topical cream that slows hair growth and you can use it anywhere.
  9. This is my morning, four days into accutane: -- I wake up, face looks *horrendous,* FULL of huge pimples and dry skin -- I pick some of them and try to cover up with makeup, it does nothing -- I call off work, knowing that if I go, this will be the day I scream at a customer and get fired or simply walk out of the joint. My manager asks "any good reason?" I say "I have a bad headache." like I'm going to tell him "my pimples hurt and I look like a nightmare" -- I wash my face and bathe it i
  10. Day 2-- OW. FUCKING OUCH. Every cyst on my face feels like it is going to explode if I even think about touching it. I don't know why I think I'm unique and picking my face won't affect me, but tonight I was babysitting and talking on the phone, and I felt how full one of the pimples was. It hurt so bad and I thought maybe it would be better to relieve the pressure so I popped it. It was pretty satisfying, but the skin filled with blood where my fingers pressed! I learned my lesson. I CANNOT SQU
  11. I'm on my second day of accutane. The usual: backache, thirsty, tired. But I have had two weird episodes that are like anxiety attacks but they aren't, more like "major uneasiness." It woke me up last night and I got it again while walking home from work tonight. My heart starts racing and I get really hot and sweaty-- but there's none of the anxiety or fear of a panic attack. It's like a rush of adrenaline for no reason. I'm happy to attribute it to the tane because nothing else in my routine h
  12. Hey Yvette, I'm on Sotret too. what dosage are you on?
  13. Okay, here we go...after the 30 day wait, I just popped my first pill about 45 min. ago with dinner. The people at the pharmacy were really nice, there were no problems w/ipledge, and I got 30 days' worth of 40 mg. Sotret pills. There are little pregnant ladies inside circles w/lines through them all over the packet, it's crazy-- WE GET THE POINT. As of now, I'm on 40 mg/day for 6.5 months. I'm 50 kg so I could have gone 4.5 months at 60 mg/day, but I wanted to avoid nasty side effects as muc
  14. I don't think hydrocortisone from the drugstore will do it. I had a corticosteroid (sorry I wasn't more specific), it's like a super-cortisone. They are really powerful and can only be used below the neck, I say that b/c I was tempted to use it on my acne and it can make it a lot worse in the long run. They're designed for short-term use only, one or two weeks and are anti-inflammatory. It seemed to work so well because of the antibiotic, something about the combination therapy knocked it right
  15. It looks exactly like malassezia folliculitis. It's a rash that comes esp. in the hot weather. It looks like acne and itches sometimes, but it's more of a bacterial rash. You can get rid of it with cortisone ointment and topical antibiotic. When I had it I got a prescription cortisone ointment (that should NEVER be used on the face) for short-term use as well as some roll-on Cleocin-T. It took care of it in two days.
×